# SDR DHL2001803505

- Difficulty date: June 28, 2001
- Submitted: July 11, 2001
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46123
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Cracked
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CK; FWD CARGO COMPT.-AFT DOOR FWD UPPER CORNER CRACKED 1/4" AT STA. 520.000. CUTOUT DAMAGED AREA IAW SRM 53-2-0, FIG 20, CLEANED,TREATED AND PRIMED AREA IAW SRM 51-1-8B, FABRICATED AND INSTALLED FILLER AND DOUBLER IAW SRM 53-2-0, FIG 20, PG 141 & SRM 51-1-21 PG 1. REF: N/R 1397. SDR CLOSED.
